Adaptive Multilevel Techniques for Mixed Finite Element Discretizations of Elliptic Boundary Value Problems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Barbara WohlmuthGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/24487
ISSN:0036-1429OPAC
ISSN:1095-7170OPAC
Parent Title (English):SIAM Journal on Numerical Analysis
Publisher:Society for Industrial & Applied Mathematics (SIAM)
Type:Article
Language:English
Year of first Publication:1997
Release Date:2017/07/21
Volume:34
Issue:4
First Page:1658
Last Page:1681
DOI:https://doi.org/10.1137/s0036142994276992
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik